# SDR UALA2009020200341

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 54,325 hours, 11,001 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 LT MED EPAS BATTERY DOESN'T FLASH.  REPLACED BATTERIES.
